On the branching property of entropy
Annales Polonici Mathematici, Tome 35 (1977) no. 1, pp. 67-75
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_35_1_67_75,
author = {Inder Jeet Taneja},
title = {On the branching property of entropy},
journal = {Annales Polonici Mathematici},
pages = {67--75},
year = {1977},
volume = {35},
number = {1},
doi = {10.4064/ap-35-1-67-75},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-35-1-67-75/}
}
Inder Jeet Taneja. On the branching property of entropy. Annales Polonici Mathematici, Tome 35 (1977) no. 1, pp. 67-75. doi: 10.4064/ap-35-1-67-75
Cité par Sources :